MAUDE Adverse Event Report: ORTHOPEDIATRICS 5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 40MM

ORTHOPEDIATRICS 5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 40MM
Model Number 00-1300-0640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient came back to clinic for 1 year follow up and surgeon noticed screw at liv broke mid shaft.

Brand Name
5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 40MM
Common Device Name
5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 40MM
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key23648620
Report Number3006460162-2025-00076
Device Sequence Number9961343
Product Code NKB
UDI-Device Identifier00841132100325
UDI-Public00841132100325
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1300-0640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown